Volume 18, issue 3 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
A colored Khovanov spectrum and its tail for $\mathit{B}$–adequate links

Michael Willis

Algebraic & Geometric Topology 18 (2018) 1411–1459
Abstract

We define a Khovanov spectrum for sl2()–colored links and quantum spin networks and derive some of its basic properties. In the case of n–colored B–adequate links, we show a stabilization of the spectra as the coloring n , generalizing the tail behavior of the colored Jones polynomial. Finally, we also provide an alternative, simpler stabilization in the case of the colored unknot.

Keywords
Khovanov spectrum, Khovanov stable homotopy type, colored Khovanov homology
Mathematical Subject Classification 2010
Primary: 57M27, 57M25
References
Publication
Received: 8 August 2016
Revised: 20 January 2017
Accepted: 28 February 2017
Published: 3 April 2018
Authors
Michael Willis
Department of Mathematics
University of Virginia
Charlottesville, VA
United States